# SDR 95ZZZX3502

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N216AR
- Make and model: Grob G115C
- Aircraft serial: 82013C
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Condition: Cracked
- Location: Carburetor
- Part time: 108 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARBURETOR AIR BOX WAS FOUND CRACKED AT FORWARD UPPER AND LOWER CORNERS.  THIS WAS FOUND WITH ONLY 95 FLIGHT HOURS ON THE AIRFRAME.  THESE CRACKS WERE STOP DRILLED AND A NEW BOX PUT ON ORDER.  SINCE THIS TIME, THE PLANE HAS ANOTHER 68 HOURS.  THE HEAT VALVE SHAFT END BEARINGS ARE NOW LOOSE DUE TO SHEARED RIVETS.  THE BOX IS TIGHTLY FITTED TO THE COWL AND HAS BEEN RUBBING.  CAUSE OF THE LOOSE END BEARINGS IS UNKNOWN.  INSUFFICIENT CLEARANCE HAS BEEN PROVIDED FOR THE ALTERNATOR AS WELL.  THE HEAT FROM THE EXHAUST HAS ALSO ALREADY STARTED TO DELAMINATE THE COWL AND SKINS.
